# SDR 2006UALA00563

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 51,846 hours, 28,259 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DENTED 11 INCHES FWD OF RADAR COMPT DOOR IN 2 AREAS, 5 X 1.25 X .187 INCH & 7 X 9 X .25 INCH.  DENTS IN PRESSURIZED AREA AND ON A BUTT JOINT.  REMOVED DAMAGE.  MANUFACTURED REPAIR DOUBLERS, TEAR STRAP, AND FILLER PER EVA.
